# SDR AWXA200301085

- Difficulty date: September 23, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 8,064 hours, 3,169 cycles
- Engine: Iae V2500A1
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Packing
- Part number: NSA82018
- Condition: Ruptured
- Location: Zone 190
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, S, J
- Precautionary procedure: O

## Discrepancy

PHX - FLIGHT CONTROL - FLT 0261 - EN ROUTE FROM YYZ TO PHX RECEIVED ECAM (YELLOW) NR 2 ENGINE HYDRAULIC PUMP LOW PRESSURE INDICATION. LANDED AT PHX WITHOUT INCIDENT, EMERGENCY EQUIPMENT CALLED TO STANDBY AS PRECAUTION. MAINTENANCE DISCOVERED A BLOWN SEAL AT PORT (E) OF AUTOMATIC BRAKE SELECTOR VALVE (2576GM). REPLACED SEAL IAW AMM 32-42-13, AND PERFORMED OPERATIONAL CHECK OF NORMAL AND ALTERNATE BRAKES PER AMM 32-43-00, LEAK AND OPERATIONAL CHECK WERE GOOD.
